MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. PROBECHEK UROVYSION CONTROL SLIDE; TEST, FLUORESCENCE IN SITU HYBRIDIZATION (FISH), FOR BLADDER CANCER DETECTION

ABBOTT MOLECULAR, INC. PROBECHEK UROVYSION CONTROL SLIDE; TEST, FLUORESCENCE IN SITU HYBRIDIZATION (FISH), FOR BLADDER CANCER DETECTION
Model Number 02J27-011
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation has been initiated.
 
Event or Problem Description
Customer reports receipt of broken probechek urovysion control slides.There was no patient involved as the wholesaler discovered it on (b)(6) 2020, and contacted his sales representative.There were no injuries associated with this observation.This incident is being reported to fda because the incident occurred in (b)(6) using probechek urovysion control slides, list number 02j27-11, which is also us fda approved.
 
Additional Manufacturer Narrative
Investigation into this complaint included an evaluation of the quality data review (device history record (dhr) review and capa review), complaint history review, and inspection of abbott molecular (am) retains from the same lot of material in question.The results of the investigation are summarized as follows: the device history record / batch record review identified no errors or issues.The products under investigation met inspection requirements at the time of release.A process review indicated slides are inspected at regular intervals for damage in the manufacturing process and that slides are packed and shipped sufficiently to minimize damage.Capa / non-conformance review identified no related non-conformance or capa records within the last two years.Retain / file sample evaluation: a visual inspection using am retain sample from the same lot of material in question was performed to determine if products had any visually identifiable damage.No damage was identified.Complaint history review identified the complaint addressed here as the only ticket reporting broken/damaged slides in the last year.No additional complaints were identified.Based on the results of the investigation elements, a product or systemic deficiency for probechek urovysion control slides: part# 30-505070/lot# 496330 (kit: probechek urovysion bladder cancer kit control slides: part# 30-805070 (list# 02j27-011)/lot# 497909) has not been identified.

Brand Name
PROBECHEK UROVYSION CONTROL SLIDE
Common Device Name
TEST, FLUORESCENCE IN SITU HYBRIDIZATION (FISH), FOR BLADDER CANCER DETECTION
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines, il
MDR Report Key9747843
Report Number3005248192-2020-00002
Device Sequence Number3432155
Product Code NSD
UDI-Device Identifier00884999002128
UDI-Public00884999002128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/13/2020
Device Model Number02J27-011
Device Catalogue Number02J27-11
Device Lot Number497909
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1